Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Feeling heavy headed, tired eyes, feel dry. On antidepressant. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6595 Questions
I keep feeling heavy headed tired eyes feel dry lightheaded am currently on anti depressants
Posted Sun, 29 Sep 2013 in Medicines and Side Effects
Answered by Dr. Pavan Kumar Gupta 2 minutes later
These are the side effects of antidepressants in early stages.Once your body gets used to them,these symptoms shall go away slowly.
Above answer was peer-reviewed by
Follow-up: Feeling heavy headed, tired eyes, feel dry. On antidepressant. Suggest? 10 minutes later
But have been on them for about 8 month
Answered by Dr. Pavan Kumar Gupta 7 hours later
There can be various causes for your symptoms ranging from trivial causes like anaemia to causes like compression of spinal nerves in cervical spine region.
Basically you require a thorough testing by an XXXXXXX medicine expert because there can be so many causes for your symptoms which might be causing you problems either singly or may be in combination.
I am going to list a list of causes which should be looked into....
VIT D or VIT B12 deficiency
Chronic sinusitis
Eyes problem
High blood pressure
Long working hours on computers,cervical spondylitis,herniated disc in cervical region etc.
May be your antidepressant medications are not working sufficiently.

I would advise you to consult a XXXXXXX medicine specialist and get a thorough physical check up with detailed investigations for all the causes listed above.
In case you find that all the investigations are normal,then you can revisit your doctor and get the prescription of your anti depressants revised.
I hope it helps you however I would be very happy to address any other issue raised by you.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor